A commutation condition for stability analysis of switched linear descriptor systems

Guisheng Zhai, Xuping Xu

Research output: Contribution to journalArticlepeer-review

22 Citations (Scopus)

Abstract

We study the stability analysis problem for switched linear descriptor systems. Assuming that all subsystems are stable and there is no impulse at the switching instants, we establish a new pairwise commutation condition under which the switched system is stable. We also show that when the proposed commutation condition holds, there exists a common quadratic Lyapunov function (CQLF) for the subsystems. These results are natural and significant extensions to the existing results for switched systems in the state space representation.

Original languageEnglish
Pages (from-to)383-393
Number of pages11
JournalNonlinear Analysis: Hybrid Systems
Volume5
Issue number3
DOIs
Publication statusPublished - 2011 Aug 1

Keywords

  • Common quadratic Lyapunov functions (CQLFs)
  • Impulse-free arbitrary switching
  • Pairwise commutation
  • Stability
  • Switched linear descriptor systems

ASJC Scopus subject areas

  • Control and Systems Engineering
  • Analysis
  • Computer Science Applications

Fingerprint Dive into the research topics of 'A commutation condition for stability analysis of switched linear descriptor systems'. Together they form a unique fingerprint.

Cite this